# SDR AALA20140529002

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 57,932 hours, 7,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 400796
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHT COVER AT SEAT 45G MISSING.  REPLACED EMER SEAT LIGHT COVER AT SEAT 45G.  OPERATIONS CHECKED NORMAL.
